Vol. 82, No. 2, 1979

Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the order of Dirichlet L-functions

Grigori Abramovich Kolesnik

Vol. 82 (1979), No. 2, 479–484
Mathematical Subject Classification
Primary: 10H08, 10H08
Secondary: 10G10
Milestones
Received: 25 January 1977
Published: 1 June 1979
Authors
Grigori Abramovich Kolesnik